Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Large bruise above knee with white spot in the centre, swelling, numbness. Cause of concern?

I was in an ATV accident two years ago. I had some pretty bad injuries, but there was this huge bruise right above my knee . The bruise had a white spot at the center, and the surrounding area of the white spot was the bruise. It got swollen and numb. Two years later the swelling is still here were the white spot was in the middle of the bruise, and it is still numb. Is this a reason for concern?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, Yes of course this is of great concern, this kind of injuries indicates many under laying possibilities, like soft tissue destruction, peripheral nerve damaged, blood vessel injuries, bone injuries, cartilage injuries. you need to go for MRI study, to rule out the above mentioned conditions, Have good day.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor